I've been on 100 mili grm Zoloft & 25 mili grm Hydrochlorothiazide for 3-4 years with 10 mili grm Hydrocodone..now my migraines have started, Dr gave me 50 mili grm Topiramate for them..is it OK to take all them together? My physc gives me my Zoloft, my pain mngmnt gives me my blood pressure, pain pills & now Topiramate..at nite I take 50 mili of Amitryptiline for sleep & 1 mili of clonazepam when needed. The Amitryptiline, I only take a nite. I have taken my clons when I start feeling edgy or panicky..like I said, 1 Dr gives me 3, the other Dr now gives me 3, pain pills, blood pressure pills & the Topiramate..
No responses have yet been posted. Add your response to this question.
- Zoloft Drug Information
- Hydrochlorothiazide Drug Information
- Hydrocodone Drug Information
- Topiramate Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2011 • 1 answer
Pain: high blood pressure caused or worsened by swtching from short acting pain meds to Oxy er..and?
Posted 17 May 2012 • 3 answers
Posted 12 Sep 2012 • 3 answers
Hydrochlorothiazide/Lisinopril - What would happen if you accedently took 2 of your bp meds with the
Posted 17 Aug 2013 • 1 answer
Posted 28 May 2016 • 1 answer